• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Oh my lord it hurts..

Oh my gosh ladies.
Today mother nature delivered my 'present' - It's my first one in almost 3 years.
How did i ever cope before?
It hurts, my boobs hurt, my belly hurts, i feel drained..
I knew i wasn't feeling right a couple of days ago, but i have been waiting for a period to come for about 4 months after coming off the injection.

:cry: Iv had a cadburys highlights drink.. but i just want to eat absoloutly everything.. AND... WI tomorrow..... :(:break_diet:
Get Rid of this ad and join in on the conversation for free today! Tap here!


Slow but sure....
Ahhhhh, try a hot water bottle on your tummy it always used to help me....and a couple of paracetomol tablet's, and then just settle down and try to get some sleep, it's the only way, thinking of you sweetie, hope you will be feeling better very soon, X
Yeah I always say Mother Nature can shove 'er gift up 'er backside next time! lol. Maybe it's just the way I think but evolutionary speaking how can incapacitating females for a few days a month possible help us out as a species? Surely we'd be in too much pain to run from predators and I'm not sure how the males survived to be honest lol
Haha, agreed.

Arn't men great, Oh was called back to his office which isn't too far from our house, and as he hadn't eaten yet i had to drag myself out of bed to make him some bacon sarnies, so that he didnt burn the house down himself..

and my little sausage dog has just chewed a hole through my blanky.. i'v had it since i was 3, :eek:

I'v armed myself with a hot water bottle and some day time telly! Fingers x'd i feel better soon.



I can do this............
ah bless you! She doesnt make it easy or us mother nature does she!!! Take some paracetamol and curl up in front of the telly that will sort you out!! I always feel so tired and struggle to stay awake sometimes in the afternoons when she is visiting!! Nothing like an afternoon nap!!!


Silver Member
Bless you, I know how you feel. I've got mine now and I get them bad every month.

Run yourself a hot bath with lot's of bubbles and take a book in there with you. Just keep topping up with hot water till you want to get out. I find this helps loads.

Also a hot water bottle on the lower back is great for the cramping.

Don't forget your para's.
can't take any paracetemal as (im ashamed to say)- iv had to take a little pill as i havn't been to the loo in 2 days :O
and i'm sure it says on the pack i can't take anything else..

oh gosh, don't you love how open and honest i am with all of you :D
If it's only taken four months you're doing OK. i came off the injection in February and deffo not back to normal. They do hit you harder when you're not used to them don't they. Did the injection not affect your weight? I only came off becauuse of a weight gain that I just couldn't lose, no matter what, and the nurse told me it is almost impossible to lose wiright whilst on the injection. It's been my excuse for months!!

i must be the exception to the rule then, because i lost all of my 4 stone 8lbs off whilst on the injection. LOL.

i came off it because my gp felt that due to my age that i shouldnt be on it for too long, i'd already been on it for over two years. i'd never had a period once i was on the injection and it was sooo much better than the pill, but then she took it away from me :( lol.. i had my last injection and waited for the 3months to be up and expected a period, and its taken another 4 months on top of that. its on the first day so i hope its a proper period so i can get back to 'normal'?? lol

but my god, i really dont like this!!
I'm 9 months down the line and they are all still up the shoot!!! But I think I'm getting there. I just hope that then I can start shifting some of the 2 and a half stone I put on whilsat on it. I ahve always ahd to diet to stay chubby, but am used to it working at least slowly. Since the injection it hasn't seemed to matter what I do, it won't shift. It goes on as before, but then i can't lose it again.

Poor Ferny!!! *hugs* Why did they take you off the pill and put you on the injection?

I don't miss having horrid, heavy ladypains. I used to get them soooo badly when I was a teenager, before I went on the pill. The 'knock you off your feet, woozy, days off school' kinda pains.

Hot water bottle, hot baths, and ibuprofen used to work for me.

Thank goodness for the pill - worked wonders for me! I hardly get anything at all now, and no pain!!!

I hope you settle down quickly hun and get back to something less horrid.

i was on the injection for 2.5 years as my periods were so horific. but my gp said that because of my age i should be taken off of it, somthing to do with my fertility.

she told me to go on pill as soon as the 3 months of cover from last injection was up, but i posted on here and the majority voted i should atleast wait till id had a period or give my body a good few months off anything and just use condoms and be extra safe.. which wev been doing

its more painful the later in the evening we get :( xxx


Bears dont dig on dancin'
Welcome to my world! Lol. Evil isn't it.hope you feel better soon. I used to be on the pill... until I got pregnant! :eek: I went back on the pill when my lo was 6 weeks old, forgot to take it every day, so stopped, and havnt taken it since! He's 18months old lol. I don't trust that contraception malarky! Xx


I will succeed!!!
Awww hun *hugs*

They suck - they really do. Men don't know how lucky they are!

Others have already given you the tips I'd have given so can't add anything other than good wishes and hope you feel ok soon xxx


Bears dont dig on dancin'
Omg I feel ill! I feel sick, tired, the lot. My evil gift visited today, but I get cramps a bit for 3 days before too :( errrghonly 4 days and it'll be over! I've just taken paracetamol and am patiently *through gritted teeth*waiting for it to kick in. I have my Animal Bar to hand (5syns mmm). As soon as that paracetamol kicks in I'm scoffing that bar lol. Xx

Similar threads